# SDR 05FDEA02979

- Difficulty date: September 16, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192509
- Part serial: 3749
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP, OUTBD TRACK HAS SURFACE CORROSION AND CHAFING ON FACES AND ROLLERS SLIDING TRACKS.  REMOVED AND REPLACED NR 8 FLAP TRACK IAW MM 27-51-031-4.
